# SDR 2005FA0000664

- Difficulty date: April 22, 2005
- Submitted: May 9, 2005
- Operation: General aviation
- Aircraft: N480LX
- Make and model: Beech 400A
- Aircraft serial: RK398
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080050
- Part serial: Y30119
- Condition: Inoperative
- Location: Engine
- Part time: 271 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATED PILOT REPORT OF LT ENGINE NOT ROTATING WHEN STARTER BUTTON DEPRESSED.  FOUND STARTER GEN NOT ROTATING WITH POWER APPLIED.  REPLACED STARTER GEN WITH OVERHAULED UNIT IAW MM.  ENGINE START AND GENERATOR OPERATIONS NORMAL.  TRANSIENT AIRCRAFT AT OFF-SITE FACILITY, NO MAINT RECORDS AVAILABLE.  UNIT TO BE INSPECTED AND TORN DOWN FOR INVESTIGATION. (K)
